On the uniform convergence of the Fourier series for a spectral problem with squared spectral parameter in a boundary conditionстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Kapustin N. Y. On the uniform convergence of the fourier series for a spectral problem with squared spectral parameter in a boundary condition // Differential Equations. — 2010. — Vol. 46, no. 10. — P. 1507–1510. We analyze the uniform convergence of the Fourier series expansions of Hölder functions in the system of eigenfunctions of a spectral problem with squared spectral parameter in a boundary condition. To this end, we first prove a theorem on the equiconvergence of such expansions with those in a well-known orthonormal basis. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть